# SDR 2021FA0000039

- Difficulty date: January 26, 2021
- Submitted: February 10, 2021
- Operation: General aviation
- Aircraft: N46JM
- Make and model: Raythn 390
- Aircraft serial: RB147
- Aircraft time: 2,369 hours, 1,864 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Lead
- Condition: Arced
- Location: Motor
- Part time: 2,369 hours, 1,864 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE COMPRESSOR MOTOR LEADS CAME INTO CONTACT WITH THE FUSELAGE, BELOW THE RH AFT AVIONICS BAY, WITH AIRCRAFT POWER ON CAUSING THE LEADS TO ARC ON THE FUSELAGE DAMAGING THE FUSELAGE INSIDE OF THE AVIONICS BAY. THE DAMAGE WAS FIXED IAW TEXTRON AVIATION DRAWING NO. FR-RB-147-8795.
